What is the treatment for growing nodules on nose?
User rating for this question
14 mos ago I had a hard bump on my nose 15mm and a small 5mm nodule on my nose assessed by a Derm. as "Neoplasm of uncertain behavior of skin". It's not cancerous. Currently: The 5mm nodule has grown to over 15mm, and the 15mm has also grown. 2 small additional nodules on my nose are growing larger with each passing week. I've had issues with regulating testosterone & estrogen, and am on DIM, but the endocrinologist and dermatologist and plastic surgeon don't advise anything. These continue to grow, and I need to find out what they are and how to stop them. Thank you for any assistance you can provide.
Posted Mon, 16 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 2 hours later
Brief Answer: Hormones Detailed Answer: Testosterone and estrogen are not known to be related to any neoplasms of the skin. I reckon a second opinion with another dermatologist is worthwhile considering these skin lesions are increasing based on your observations. Expert guidelines advise against the use of bio identical hormones. If you are concerned about hormonal imbalance please consult an endocrinologist who will likely consider ordering thyroid function tests in addition. Generally there is no need to check for testosterone and estradiol in a healthy 51 year old female. If there are signs or symptoms of hormonal imbalance then such testing may be undertaken
Follow-up: What is the treatment for growing nodules on nose? 13 minutes later
I just did a detailed GI test which reported Yeast/Fungi is in 'severely overgrowth'; in fact, so high, they code it as "+4=> 100000 pg DNA/g specimen". Drs say it doesn't make sense given how healthy I am and how well I eat. That said, we are also having a professional mold test done in our home with concerns about mold spores. (possibly a reason for the high yeast?) I am now on a strict 'candida' type diet. Knowing this is not your field of expertise, I am still interested if it would be your opinion that this could possibly be a reason for the skin lesions?
Answered by Dr. Shehzad Topiwala 16 minutes later
Brief Answer: Dermatological condition Detailed Answer: As you have surmised this is not my area of expertise. It would be worth getting another dermatological expert's opinion as to whether there is any connection between skin condition and these test reports
People also viewed
- Tsh level and ovulation
- Thyroid peroxidase test do i need to fast
- What is the treatment for cold and running nose
- Is bleeding gums a side effect of candesartan?
- Tsh 10 during pregnancy
- Is dark urine a side effect of co-trimoxazole?
- What treatment is required for thyroid nodules
- Underactive thyroid lump sensation in throat
- Is hoarseness a side effect of depo-estradiol?
- What is the treatment for thyroid nodules
- Tyroid nodules
- What treatment is suggested for acne on nose
- Is hives or welts a side effect of cipro i.v.?
- What is the treatment for growing nodules on nose
- Is nausea and vomiting a side effect of cipro?